# SDR LR7A2016030100768

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,429 hours, 32,543 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pulley Bracket
- Part number: 350285
- Condition: Corroded
- Location: Bs 93 Bulkhead
- Part time: 55,429 hours, 32,543 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 93 BULKHEAD REPAIRS, FOUND THE FLIGHT CONTROL LT PULLEY BRACKET CORRODED, LBL19-LBL24, WL186-WL195.  REPAIR BY REPLACEMENT ACCOMPLSIHED IAW LM DWG 350247, REV G AND SMP581 CH 91-00.
